# SDR CALA2018031900930

- Difficulty date: March 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143N5345U33
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT LWR AFT CORNER, CATWALK ATTACH ANGLE IS CRACKED.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-40-02, PARA 7D, AND DWG 143N5320, REV.
